Does taking Aleve (naproxen) cause more bruising?

It could. Aleve (naproxen) is an nsaid- a nonsteroidal antiinflammatory drug. This class of medications can increase bleeding in the skin- thus the bruise.
1. Naproxen is an anti-inflammatory and has the potential to cause easy bruising. Usually, the benefits outweigh the risk of short term usage.

Related Questions

I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising

Time to see Dr. Yes, plenty long enough, and not likely the source of problem (but not impossible). Need seen by your Dr for good history and evaluation as to likely source(-s) of the easy bruising in case it is something more serious than a 'case of the clumsy.' Good luck! Read more...
Yes. 3 weeks is enough time. Your bruising may be due to other reasons, most commonly platelet issues or liver dysfunction. I would recommend following up with your primary care doctor for further evaluation , and to rule out any other possible serious conditions that can cause bruising. Read more...

Could Aleve (naproxen) make you bruise more easily?

Yes. All non-steroidal anti-inflammatory drugs (nsaids) such as aleve, (naproxen) motrin/advil, aspirin, etc. Could potentially cause easier bruising. Not typically serious, though. Read more...

I am having bruising on my inner thighs and legs. There has been no trauma done to my legs. I am taking Aleve (naproxen) for non severe chest pains.

Could be the alleve. I hope your non-severe chest pain is not involving your heart. As far as the bruising is concerned, alleve and other drugs in the NSAID class (non-steroidal anti-inflammatory drug) can cause your blood to take longer to clot and small blood vessel bleeding as well as stomach bleeding. Not sure how long you have been taking alleve but it should not be used on a regular basis. Read more...

Occasional bruise on leg, not large, goes away in timely manner. Sometimes I take Aleve (naproxen) or aspirin. No nosebleeds, no prob with bleeding from cuts. Not sure where they come from. 43f. Worry?

Probably not. This sounds quite normal and occurs to many people due to inadvertent trauma that may not even be noticed. Mention this to your family doctor next time you are in for a checkup, but suspect they will tell you the same thing. Best wishes. Read more...
Need a blood count. While sometimes aleve (naproxen) or Aspirin can cause bruising from minor bummps that you don't notice, you should go to your doctor or a clinic, where you can obtain a blood count, to be sure that your blood cells and platelets are normal and a test of blood clotting, to be sure that it is also normal. Read more...

I fell of a swing Monday and landed on my butt. I now have a HUGE bruise. X-rays show no break. Taking Naproxen. Why am I still in extreme pain??!!

Coccyx Fracture. An abrupt vertical deceleration injury to the butt can result in a coccyx fracture that would not show up on X-ray unless the bone fragments displace and separate. The bruising on your butt is a sign of a missed fracture and pain persisting for weeks. Use a soft donut shaped cushion to sit on-you can make one with stocking stuffers. Try Epsom salt soaks and avoid constipation opiates! Read more...

My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? Should I continue or?

Depends... ...on why you are taking it. If the benefits outweigh these adverse effects, then yes, you should continue it. If the bruises and rashes are a significant issue, ask you doctor if there is an alternative medication that could be prescribed instead of Naproxen. Read more...